Ricardo Miranda Martins
Ricardo Miranda Martins
E-mail confirmado em ime.unicamp.br - Página inicial
TítuloCitado porAno
Limit cycles in discontinuous classical Liénard equations
RM Martins, AC Mereu
Nonlinear Analysis: Real World Applications 20, 67-73, 2014
222014
Reversible-equivariant systems and matricial equations
MA Teixeira, RM Martins
Anais da Academia Brasileira de Ciências 83 (2), 375-390, 2011
92011
The Ricci flow of left-invariant metrics on full flag manifold SU (3)/T from a dynamical systems point of view
L Grama, RM Martins
Bulletin des sciences mathematiques 133 (5), 463-469, 2009
92009
On the Similarity of Hamiltonian and reversible vector fields in 4D
RM Martins, MA Teixeira
Communications on Pure & Applied Analysis 10 (4), 1257, 2011
62011
Global behavior of the Ricci flow on generalized flag manifolds with two isotropy summands
L Grama, RM Martins
Indagationes Mathematicae 23 (1-2), 95-104, 2012
52012
An estimation for the number of limit cycles in a Liénard-like perturbation of a quadratic nonlinear center
RM Martins, AC Mereu, RDS Oliveira
Nonlinear Dynamics 79 (1), 185-194, 2015
42015
On the periodic orbits of Hamiltonian systems
J Llibre, A Rodrigues
Journal of Mathematical Physics 51 (4), 042704, 2010
42010
A estrutura Hamiltoniana dos campos reversíveis em 4D
RM Martins
[sn], 2008
42008
Formal equivalence between normal forms of reversible and hamiltonian dynamical systems
RM Martins
arXiv preprint arXiv:1103.0333, 2011
22011
On the birth of minimal sets for perturbed reversible vector fields
J Llibre, RM Martins, MA Teixeira
Discrete & Continuous Dynamical Systems-A 31 (3), 763-777, 2011
12011
Existence of periodic solutions for a nonautonomous differential equation
ALA de Araujo, RM Martins
Bulletin of the Belgian Mathematical Society-Simon Stevin 19 (2), 305-310, 2012
2012
O sistema não pode executar a operação agora. Tente novamente mais tarde.
Artigos 1–11